gastroenterologist-icon

Urgent Help required

Hi Doctor, Few days back I had loose motion and to avoid that I took Norflox and then I started suffering from constipation with itching in the Anus... I consulted a doctors and he gave me some medicine including an ointment to apply on my Anus... Now the constipation is gone but I am still experiencing itching while excreting and for sometime after that... Can this be a symptom of Piles... I have no bleeding in stool and no pain.... But I am really worried....
views-icons 91 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. who told you to take norflox? this is what happens when you do self medication. yes it could be a sign of piles. also it could be a sign of worm infestation like my good colleague already suggested. have a high fiber diet and drink a bowl of curd everyday after food. consult a general surgeon for further evaluation and management. best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth
General Physician 36 yrs exp Ahmedabad
At times Anal itching can be due to worms infestation. So keep applying that ointment after defecation, but take 1 tab named Zentel 400 mgm at any time of the day but u have to chew this one just once only n repeat after a wk or 2..just notice whether u have passed any small white thread like worms or not .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO